Write a review

Bad Juvederm/laser Experience

7 months ago I had Juvederm injected under my...

7 months ago I had Juvederm injected under my eyes, just above the cheek.

The dermatologist hit a vein on the left side which left me with severe bruising for 2 months, followed by a tyndell effect. She then aggresively used yag and v beam lasers to help the bruising which only made matters worse. I recently had vitrase to remove the filler and now notice severe fat loss under my left eye and also my upper cheek along with some hypopigmentation. You can now see every vein and muscle under the eye.

No Pros only cons....deep hollow eyes after too much botox and skin fell. My social and personal life has changed...I hate leaving the house without a pound of concealer and dark glasses. It has made me extremely depressed and I need to know how I can fix it.

How did this happen and what are my options? I cry every day when I try to put makeup over it.
Was this review helpful? 2 others found this helpful

Comments (5)

I'm having similar issues throughout my face from poor juvederm injection. Did your face heal?
  • Reply
right side is okay...just the left. I had 2 vitrase injections on the left and that was when my fears were validated. dermis and fat tissue were detroyed, from the eye to upper cheek. you can see every vein under my eye, and I also have a dent with hypopigmentation on the upper cheek. We believe the damage was from aggressive yag lasering for the severe bruising after the juvederm injection. The new dermatologist thinks it may have been from the combination of the juvederm and laser. Does anyone know if the dermis will heal itself, or is this permanent?
  • Reply
I would think it could. Try the "ask a doctor"-This is a horrible thing for you-so sorry
  • Reply

Hi- Saying how bad I feel for you is not going to help, but I hope you are better now. Sometimes fat loss, dermis damage can be worse looking due to water loss, and with all your treatments, especially the laser, water loss seems very likely. I had dark rings under my eyes after injecting with restylane, didn't bother me, but my cosmetic skin person decided to use laser on one eye, (although I did ask if it dissolved the restylane, to which she said no) but it did disolve it. Ask your derm for a cream which is Rx only, called Biafine, topical emulsion, by OrthoNeutrogena (about 45$). It is extremely rich. This cream helped me heal completely from skin atrophy after topical and internal steroids. It will restore moisture and help heal the dermis faster. (Remember it is really rich so small amounts) Also, Shiseido benefiance eye cream will help, it is very gentle and gives very good moisture and does not smooth skin at all, which is what you want to avoid right now as the skin is healing itself. Your cheek will be ok probably, dents can be fixed with restylane, or your own fat if you prefer. Hypopigmentation (is it brown?) with 4% whitening cream (Lustra). Eating loads of vitamin C complex (around 10000 units per day) will help and also eat Bromlaine (pinapple enzyme) at a high dose, 1000 units or so per day, it will help bruising and help skin heal faster. Just be gentle on your eye area until the skin has healed. I think restylane is better than juvederm for the eye area.

  • Reply
Is the right side ok? How many vitrase sessions did you have?
  • Reply